# SDR 20000406SH047

- Difficulty date: August 25, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2430 · DC Generating System
- Part: Shunt
- Part number: 1820300150
- Condition: Worn
- Location: Dc Gen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHUNT WORN AND DISCOLORED.  REMOVED AND REPLACED.  (X)
